RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 166, Pages 213–221 (Mi tm2263)  

This article is cited in 3 scientific papers (total in 3 papers)

General boundary value problems for linear differential operators and the method of conjugate equations

Yu. A. Rozanov


Full text: PDF file (1019 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 166, 237–246

Bibliographic databases:
UDC: 517.9

Citation: Yu. A. Rozanov, “General boundary value problems for linear differential operators and the method of conjugate equations”, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 166, 1984, 213–221; Proc. Steklov Inst. Math., 166 (1986), 237–246

Citation in format AMSBIB
\Bibitem{Roz84}
\by Yu.~A.~Rozanov
\paper General boundary value problems for linear differential operators and the method of conjugate equations
\inbook Modern problems of mathematics. Differential equations, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 166
\pages 213--221
\mathnet{http://mi.mathnet.ru/tm2263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752180}
\zmath{https://zbmath.org/?q=an:0566.35020|0584.35012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 166
\pages 237--246


Linking options:
  • http://mi.mathnet.ru/eng/tm2263
  • http://mi.mathnet.ru/eng/tm/v166/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Rozanov, “On equations of Schrödinger type with generalized potential”, Math. USSR-Sb., 55:2 (1986), 475–484  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Rozanov, “On Schrödinger's equation with a generalized potential”, Russian Math. Surveys, 40:4 (1985), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Bulychev, F. F. Frolov, “Boundary value problems for generalized differential equations”, Math. USSR-Sb., 63:2 (1989), 267–287  mathnet  crossref  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:172
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020